Academic Journals Database
Disseminating quality controlled scientific knowledge

Fixed Point Theorem of Zamfirescus type in Generalized Cone Metric Spaces

ADD TO MY LIST
 
Author(s): 'Bankole V Akinremi | Olushola kayode Adewale

Journal: International Journal of Advanced Mathematical Sciences
ISSN 2307-454X

Volume: 1;
Issue: 3;
Start page: 104;
Date: 2013;
Original page

ABSTRACT
The purpose of this paper is to establish and prove the existence of Zamfirescus fixed point theorem in G-Cone Metric Spaces.The uniqueness is also shown.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions